American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information
View Article: PDF

[2] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information
View Article: PDF

[3] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information
View Article: PDF

[4] Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang. An upper bound on the number of $F$-jumping coefficients of a principal ideal. Proc. Amer. Math. Soc. 139 (2011) 4193-4197. MR 2823064.
Abstract, references, and article information
View Article: PDF

[5] María-Cruz Fernández-Fernández and Uli Walther. Restriction of hypergeometric $\mathscr{D}$-modules with respect to coordinate subspaces. Proc. Amer. Math. Soc. 139 (2011) 3175-3180. MR 2811272.
Abstract, references, and article information
View Article: PDF

[6] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information
View Article: PDF

[7] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information
View Article: PDF

[8] Edward Frenkel and Dennis Gaitsgory. D-modules on the affine flag variety and representations of affine Kac-Moody algebras. Represent. Theory 13 (2009) 470-608. MR 2558786.
Abstract, references, and article information
View Article: PDF

[9] V. V. Bavula. Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic. Represent. Theory 13 (2009) 182-227. MR 2506264.
Abstract, references, and article information
View Article: PDF

[10] V. V. Bavula. The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic. Proc. Amer. Math. Soc. 137 (2009) 1891-1898. MR 2480268.
Abstract, references, and article information
View Article: PDF

[11] Carlo A. Rossi. Weighted projective spaces and minimal nilpotent orbits. Represent. Theory 12 (2008) 208-224. MR 2403559.
Abstract, references, and article information
View Article: PDF

[12] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] María Isabel Hartillo-Hermoso. Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005) 4633-4646. MR 2156724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Josep Àlvarez Montaner. Some numerical invariants of local rings. Proc. Amer. Math. Soc. 132 (2004) 981-986. MR 2045412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Markus Hunziker and Gerald W. Schwarz. A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules. Proc. Amer. Math. Soc. 129 (2001) 3485-3493. MR 1860480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] V. Bavula and F. van Oystaeyen. Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2. Trans. Amer. Math. Soc. 353 (2001) 2193-2214. MR 1814067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] S. C. Coutinho, M. P. Holland and D. Levcovitz. Conormal varieties and characteristic varieties. Proc. Amer. Math. Soc. 128 (2000) 975-980. MR 1641673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William N. Traves. Nakai's conjecture for varieties smoothed by normalization. Proc. Amer. Math. Soc. 127 (1999) 2245-2248. MR 1486755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. C. Coutinho. Extensions of modules over Weyl algebras. Trans. Amer. Math. Soc. 349 (1997) 3343-3352. MR 1407699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gennady Lyubeznik. On Bernstein-Sato polynomials. Proc. Amer. Math. Soc. 125 (1997) 1941-1944. MR 1372038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. R. Tripp. Differential operators on Stanley-Reisner rings. Trans. Amer. Math. Soc. 349 (1997) 2507-2523. MR 1376559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1